Alert archive / Louisiana / Tornado Warnings in 2008
Tornado Warning 233, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Sep 3, 2008, 4:11 AM CDT for Catahoula Parish, Concordia Parish, Louisiana. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2008, 4:11 AM CDT (09:11 UTC)
- Expired
- Sep 3, 2008, 5:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Catahoula Parish, LA, Concordia Parish, LA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 4:20 AM CDT | TSTM WND DMG | 3 N Acme, LA | SEVERAL TREES BLOWN DOWN AROUND ACME AND NEW ERA. IN NEW ERA...A MOBILE HOME HAD THE WINDOWS BLOWN OUT AND BRANCHES TWISTED OFF IN SOME TREES. POSSIBLE TORNADO BASED OFF RADAR AND REPORTS. SURVEY EXPECTED THIS AFTERNOON. |
| Sep 3, 4:37 AM CDT | TORNADO 1 | 1 Sw New Era, LA | A 50 YARD WIDE 1.75 MILE LONG TRACK OF EF1 DAMAGE ENDING AT NEW ERA WITH MAXIMUM WINDS OF 90MPH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 11:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 9.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1223 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 546 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 159 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 030911
TORJAN
LAC025-029-031000-
/O.NEW.KJAN.TO.W.0233.080903T0911Z-080903T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
411 AM CDT WED SEP 3 2008
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN CATAHOULA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITIES OF...MONTEREY...LARTO...
CONCORDIA PARISH IN NORTHEAST LOUISIANA...
THIS INCLUDES THE CITY OF FERRIDAY...
* UNTIL 500 AM CDT
* AT 411 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 11 MILES
SOUTHWEST OF ACME...OR NEAR BORDELONVILLE...MOVING NORTHEAST AT 27
MPH.
* THE TORNADO WILL BE NEAR...
ACME AND 8 MILES SOUTHEAST OF LARTO BY 435 AM CDT...
NEW ERA...8 MILES SOUTHEAST OF MAYNA AND 8 MILES NORTHWEST OF
SLOCUM BY 445 AM CDT...
MONTEREY AND 7 MILES WEST OF DEER PARK BY 500 AM CDT...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3178 9196 3167 9145 3164 9146 3165 9151
3162 9151 3160 9148 3111 9170 3114 9172
3120 9168 3121 9169 3123 9178 3130 9190
3129 9194 3123 9192 3123 9198 3129 9202
TIME...MOT...LOC 0911Z 215DEG 23KT 3117 9191
$$
BANNANWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Sep 2, 11:44 PM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Sep 2, 11:44 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1144 PM CDT TUE SEP 2 2008
.UPDATE...NEW TORNADO WATCH OUT FOR PORTIONS OF NORTHEAST
LOUISIANA AND SOUTHWEST MISSISSIPPI. THIS IS TORNADO WATCH NUMBER 884
AND WILL BE IN EFFECT UNTIL 7 AM.
&&
.PREV DISCUSSION...CENTER OF GUSTAV NEAR KTXK BARELY MOVING SO
TROPICAL RAINS WILL BE THE FOCUS LEAST ANOTHER 24-36 HOURS AS PWATS
HOLDING 2.5-2.7. PRIMARY RAIN BAND NOW APPEARS SET UP FOR THE
OVERNIGHT ALONG AND W OF I-55 ACROSS NERN LA/SERN AR. THIS AREA HAS
CONSOLIDATED INTO BEST REGION FOR FLASH FLOODING THROUGH DAYBREAK.
HAVE LET TOR WW EXPIRE AS CIRCULATIONS HAVE WANED IN THE PAST 2
HOURS...HOWEVER AN ISOLATED TOR NOT TOTALLY OUT OF THE QUESTION IN
SRN PORTIONS. PORTIONS OF SOME PARISHES IN NERN LA ARE REGAINING
LIMITED UTILITY POWER THIS EVENING. HAVE ADJUSTED WIND ADVISORIES TO
DOWNGRADE WEST AND CENTRAL AREAS TO LAKE WIND ADVISORIES WHILE
REMOVING THE EAST PORTIONS. /40/
ISSUED AT 753 PM CDT...SHORT RANGE AND MEDIUM RANGE MODELS CONTINUE
TO SHOW THAT GUSTAV WILL BE SLOW TO MOVE ITS INFLUENCE AWAY FROM THE
REGION. PRECIPITABLE WATER WILL CONTINUE TO BE AROUND 2 TO 2.5 INCHES
THROUGH THURSDAY NIGHT...WHICH SPELLS FOR MORE RAINS ON SATURATED
SOILS. CONDITIONS WILL STILL FAVOR FOR SOME GUSTY WINDS... HEAVY
RAINS AND ISOLATED TORNADOES THROUGH TONIGHT AS WAVE AFTER WAVE MOVES
ACROSS THE REGION FROM THE WEST AROUND THE REMNANTS OF GUSTAV. MODELS
SHOWS THAT BREEZY CONDITIONS WILL PERSIST ACROSS THE REGION UNTIL 15Z
WEDNESDAY. WITH ALL THE TROPICAL MOISTURE AND FLOODING THAT IS GOING
ON WITH THE SPIRAL BANDS WILL EXTEND FLASH FLOOD WATCH UNTIL 7 PM
WEDNESDAY EVENING. MODELS SHOWS THAT OUR CHANCES OF RAIN WILL
CONTINUE THROUGH THE END OF THE WORK WEEK. SO HAVE CUT HIGHS SOME FOR
WEDNESDAY INTO THURSDAY AND WENT WITH GUIDANCE ON TONIGHT...WEDNESDAY
NIGHT AND THURSDAY NIGHT. AS FAR AS POPS ARE CONCERN WENT HIGHER THAN
MODEL POPS FOR TONIGHT... WEDNESDAY AND WEDNESDAY NIGHT...THEN WENT
MAV POPS FOR THURSDAY-THURSDAY NIGHT./17/
&&
.AVIATION...
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 81 73 82 72 / 100 100 93 66
MERIDIAN 84 71 84 71 / 100 96 92 64
VICKSBURG 81 73 80 72 / 100 100 94 69
HATTIESBURG 84 74 84 73 / 100 94 91 67
NATCHEZ 82 75 82 73 / 100 100 93 72
GREENVILLE 82 71 81 71 / 100 100 97 72
GREENWOOD 81 72 81 72 / 100 100 92 68
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR MSZ034>037-
040>045-047>066-072>074.
LAKE WIND ADVISORY UNTIL 10 AM CDT WEDNESDAY FOR MSZ018-019-
025>028-034>036-040>043-047>049-053>055-059>063.
LA...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAZ007>009-015-
016-023>026.
LAKE WIND ADVISORY UNTIL 10 AM CDT WEDNESDAY FOR LAZ007>009-015-
016-023>026.
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ARZ074-075.
LAKE WIND ADVISORY UNTIL 10 AM CDT WEDNESDAY FOR ARZ074-075.
&&
99/99/99Hazardous weather outlook, Sep 2, 2:07 PM CDT, 14 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 207 PM CDT TUE SEP 2 2008 MSZ035>037-040>045-048>052-054>058-062>066-072>074-031915- HUMPHREYS-HOLMES-ATTALA-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE- NESHOBA-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH- JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES- MARION-LAMAR-FORREST- 207 PM CDT TUE SEP 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE RISK FOR TORNADOES WILL CONTINUE ACROSS THE AREA THROUGH THE EVENING. ROTATING STORMS EMBEDDED IN THE OUTER RAIN BANDS OF GUSTAV MAY LEAD TO TORNADOES. IN ADDITION...VERY HEAVY RAINFALL WILL CONTINUE ACROSS THE AREA. RAINFALL AMOUNTS FROM 3 TO 5 INCHES ARE EXPECTED THROUGH THE EVENING. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE OVERNIGHT. FLOODING IS LIKELY TO OCCUR...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. BE PREPARED TO MOVE TO HIGHER GROUND IF FLOODING OCCURS. WHEN APPROACHING WATER IN A VEHICLE...TURN AROUND DONT DROWN. A LAKE WIND ADVISORY WILL REMAIN IN EFFECT THROUGH WEDNESDAY MORNING. BREEZY WINDS NEAR 20 MPH WITH GUSTS TO 30 MPH WILL CONTINUE...AS THE REMNANTS OF GUSTAV STALL OVER NORTHWEST LOUISIANA. THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO THE WESTERN PORTIONS OF THE AREA WEDNESDAY...GENERALLY WEST OF INTERSTATE 55. MORE FLOODING IS LIKELY TO OCCUR ACROSS THE AREA WITH AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE REMNANTS OF GUSTAV MAY LINGER OVER THE ARKLATEX WEDNESDAY NIGHT INTO THURSDAY...CONTINUING THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL FOR THE WESTERN PORTIONS OF THE AREA. ADDITIONAL RAIN MAY LEAD TO MORE FLOODING ACROSS THE AREA. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT THROUGH WEDNESDAY. LAZ007>009-015-016-023>026-MSZ047-053-059>061-031915- MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA- FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-WARREN-CLAIBORNE-JEFFERSON- ADAMS-FRANKLIN MS- 207 PM CDT TUE SEP 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST LOUISIANA AND PORTIONS OF WEST MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY A WIND ADVISORY WILL REMAIN IN EFFECT FOR THE AREA THROUGH WEDNESDAY MORNING. WINDS NEAR 25 MPH WITH GUSTS TO 35 MPH WILL CONTINUE...AS THE REMNANTS OF GUSTAV SLOWLY MOVE NORTHWEST. IN ADDITION...PERIODS OF VERY HEAVY RAINFALL WILL CONTINUE ACROSS THE AREA. RAINFALL AMOUNTS FROM 3 TO 5 INCHES ARE EXPECTED THROUGH THIS EVENING. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE OVERNIGHT. FLOODING IS LIKELY TO OCCUR...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. BE PREPARED TO MOVE TO HIGHER GROUND IF FLOODING OCCURS. WHEN APPROACHING WATER IN A VEHICLE...TURN AROUND DONT DROWN. THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO THE WESTERN PORTIONS OF THE AREA WEDNESDAY AS GUSTAV STALLS OVER NORTHWEST LOUISIANA. ROTATING STORMS EMBEDDED IN THE OUTER RAIN BANDS MAY LEAD TO TORNADOES. MORE FLOODING IS LIKELY TO OCCUR ACROSS THE AREA WEDNESDAY...WITH AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE REMNANTS OF GUSTAV MAY LINGER OVER THE ARKLATEX WEDNESDAY NIGHT INTO THURSDAY...CONTINUING THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL INTO THE WESTERN PORTIONS OF THE AREA. ADDITIONAL RAINFALL MAY LEAD TO MORE FLOODING ACROSS THE AREA. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT THROUGH WEDNESDAY. ARZ074-075-MSZ018-019-025>034-038-039-046-031915- ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- WINSTON-NOXUBEE-KEMPER- 207 PM CDT TUE SEP 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ARKANSAS AND NORTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND WEDNESDAY THE RISK FOR TORNADOES WILL CONTINUE ACROSS THE AREA THROUGH THE EVENING...AS GUSTAV SLOWLY MOVES NORTHWEST. ROTATING STORMS EMBEDDED IN THE OUTER RAIN BANDS MAY LEAD TO TORNADOES. IN ADDITION...VERY HEAVY RAINFALL WILL REMAIN OVER THE REGION. RAINFALL AMOUNTS FROM 1 TO 3 INCHES ARE EXPECTED THROUGH THE EVENING. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS POSSIBLE OVERNIGHT. FLASH FLOODING MAY OCCUR...ESPECIALLY IN LOW LYING AND POOR DRAINAGE AREAS. A LAKE WIND ADVISORY WILL REMAIN IN EFFECT FOR THE AREA THROUGH WEDNESDAY MORNING. GUSTY WINDS NEAR 20 MPH WITH GUSTS TO 30 MPH CAN BE EXPECTED. THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL WILL SHIFT INTO THE WESTERN PORTIONS OF THE AREA WEDNESDAY...AS GUSTAV STALLS OVER NORTHWEST LOUISIANA. ROTATING STORMS EMBEDDED IN THE OUTER RAIN BANDS MAY LEAD TO TORNADOES. MORE FLOODING IS LIKELY TO OCCUR ACROSS THE AREA WEDNESDAY...WITH AN ADDITIONAL 1 TO 3 INCHES OF RAINFALL POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE REMNANTS OF GUSTAV MAY LINGER OVER THE ARKLATEX WEDNESDAY NIGHT INTO THURSDAY...CONTINUING THE RISK OF TORNADOES AND LOCALLY HEAVY RAINFALL INTO THE WESTERN PORTIONS OF THE AREA. ADDITIONAL RAINFALL MAY LEAD TO MORE FLOODING ACROSS THE AREA. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED TONIGHT THROUGH WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Sep 3, 12:18 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1218 AM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM FLOOD WINNSBORO 32.16N 91.72W
09/03/2008 FRANKLIN LA TRAINED SPOTTER
SPOTTER REPORTED A FOOT OF WATER ON DOBBER GLASS ROAD.
RELAYED BY WFO SHREVEPORT.
&&
JCULINLocal storm report, Sep 3, 12:30 AM CDT, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1230 AM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TROPICAL STORM 10 S HATTIESBURG 31.17N 89.31W
09/01/2008 FORREST MS EMERGENCY MNGR
SPORADIC REPORTS OF A FEW TREES DOWN ALONG THE PATH OF
ROTATING SQUALL THAT MOVED ACROSS CENTRAL FORREST COUNTY.
TREE DOWN ACROSS INTERSTATE 59.
1210 PM TROPICAL STORM PURVIS 31.14N 89.41W
09/01/2008 LAMAR MS EMERGENCY MNGR
SCATTERED TREES DOWN ACROSS LAMAR COUNTY ASSOCIATED WITH
BANDS OF SQUALLS MOVING ACROSS COUNTY.
1215 PM NON-TSTM WND GST COLUMBIA 31.26N 89.83W
09/01/2008 M52.00 MPH MARION MS LAW ENFORCEMENT
1233 PM TROPICAL STORM ROXIE 31.51N 91.07W
09/01/2008 FRANKLIN MS EMERGENCY MNGR
TREES DOWN ACROSS WESTERN FRANKLIN COUNTY.
1233 PM TROPICAL STORM BOGUE CHITTO 31.43N 90.45W
09/01/2008 LINCOLN MS EMERGENCY MNGR
SCATTERED TREES DOWN AND POWER OUTAGES ACROSS THE
SOUTHERN PART OF LINCOLN COUNTY.
1233 PM TROPICAL STORM COLUMBIA 31.26N 89.83W
09/01/2008 MARION MS EMERGENCY MNGR
POWER OUTAGES AND TREES DOWN ACROSS MARION
COUNTY...INCLUDING TREES DOWN AND OUTAGES IN THE CITY OF
COLUMBIA.
0134 PM TORNADO PURVIS 31.14N 89.41W
09/01/2008 LAMAR MS EMERGENCY MNGR
AT LEAST A BRIEF TOUCHDOWN...FUNNEL CLOUD WITH DEBRIS
REPORTED NEAR SHERIFF OFFICE. FUNNEL CLOUD ALSO SPOTTED
ABOUT 1 MILE NW.
0144 PM TROPICAL STORM BROOKLYN 31.06N 89.18W
09/01/2008 FORREST MS EMERGENCY MNGR
TREES DOWN ACROSS HWY 49 AT HWY 13. BLOCKING SOUTHBOUND
LANE.
0154 PM FUNNEL CLOUD 12 ENE COLUMBIA 31.32N 89.64W
09/01/2008 LAMAR MS EMERGENCY MNGR
ON LAMAR...MARION COUNTY LINE.
0158 PM NON-TSTM WND GST 12 N COLUMBIA 31.43N 89.83W
09/01/2008 M60.00 MPH MARION MS EMERGENCY MNGR
MEASURED WIND GUST AS ROTATING SQUALL PASSED BETWEEN
BUNKER HILL AND SOCIETY HILL NEAR THE MARION/JEFFERSON
DAVIS COUNTY LINE
0200 PM TORNADO 1 N BUNKER HILL 31.40N 89.80W
09/01/2008 F0 MARION MS EMERGENCY MNGR
A MILE LONG PATH OF TREES AND LIMBS BLOWN DOWN FROM NEAR
BUNKER HILL IN MARION COUNTY TO JUST ACROSS THE BORDER
WITH JEFFERSON DAVIS COUNTY NEAR J L ROBBINS ROAD.
TORNADO RATED EF0 WITH A PATH WIDTH OF 50 YARDS.
0205 PM TROPICAL STORM GALLMAN 31.93N 90.39W
09/01/2008 COPIAH MS AMATEUR RADIO
TREES AND POWERLINE DOWN
0215 PM TROPICAL STORM PURVIS 31.14N 89.41W
09/01/2008 LAMAR MS EMERGENCY MNGR
TWO TRAVEL TRAILERS FLIPPED OVER.
0220 PM TORNADO 2 NW OAK VALE 31.46N 89.99W
09/01/2008 LAWRENCE MS PUBLIC
TREES DOWN ALONG RIVER ROAD. LIKELY CAUSED BY A WEAK
TORNADO.
0223 PM TROPICAL STORM BROOKHAVEN 31.58N 90.45W
09/01/2008 LINCOLN MS EMERGENCY MNGR
SUSTAINED TROPICAL STORM FORCE WINDS OF 40 TO 50 MPH.
NUMEROUS...WIDESPREAD TREES DOWN ACROSS LINCOLN COUNTY.
TREE FELL ON A FIRE ENGINE AND INJURIES HAVE BEEN
REPORTED.
0223 PM TROPICAL STORM NATCHEZ 31.55N 91.39W
09/01/2008 ADAMS MS EMERGENCY MNGR
NUMEROUS REPORTS OF TREES DOWN ACROSS ADAMS COUNTY.
0231 PM TORNADO 2 NE STRINGER 31.89N 89.24W
09/01/2008 JASPER MS LAW ENFORCEMENT
TREES DOWN ON CR 10. PROBABLE TORNADO BASED ON RADAR.
0240 PM TORNADO 3 SW BAY SPRINGS 31.95N 89.32W
09/01/2008 SMITH MS LAW ENFORCEMENT
TREES DOWN ON HWY 531. PROBABLE TORNADO BASED ON RADAR.
0417 PM TROPICAL STORM RALEIGH 32.03N 89.52W
09/01/2008 SMITH MS LAW ENFORCEMENT
NUMEROUS TREES DOWN COUNTYWIDE. BASED ON RADAR MAY BE
TORNADO TRACKS WITHIN THE COUNTY. SURVEYS WILL BE
CONDUCTED AT LATER DATES.
0440 PM TORNADO 6 NNW FANNIN 32.50N 90.00W
09/01/2008 MADISON MS LAW ENFORCEMENT
ROSS BARNETT RESERVOIR PATROL REPORTS TORNADO ON THE
GROUND NEAR HWY 43 AT THE RESERVOIR
0538 PM TROPICAL STORM JONESVILLE 31.62N 91.83W
09/01/2008 CATAHOULA LA EMERGENCY MNGR
WIDESPREAD TREES DOWN AND 50 PERCENT OF PARISH WITHOUT
POWER
0538 PM TROPICAL STORM NATCHEZ 31.55N 91.39W
09/01/2008 ADAMS MS EMERGENCY MNGR
EXTENSIVE TREE AND POWERLINE DAMAGE ACROSS ADAMS COUNTY.
ESTIMATE OF 50 PCT OF THE COUNTY WITHOUT POWER. LOTS OF
ROADS BLOCKED BY TREES AND POWERLINES. MEASURED GUSTS OF
50 MPH AT NATCHEZ ADAMS CD OFFICE.
0700 PM HURRICANE ENTERPRISE 31.90N 91.88W
09/01/2008 CATAHOULA LA EMERGENCY MNGR
TREES DOWN AND POWER OUTAGES THROUGHOUT THE PARISH.
0715 PM TROPICAL STORM NATCHEZ 31.55N 91.39W
09/01/2008 ADAMS MS EMERGENCY MNGR
REPORTS OF WIDESPREAD DOWNED TREES IN THE NATCHEZ AREA.
SEVERAL HIGHWAYS AND COUNTY ROADS IN THE AREA HAVE TREES
ACROSS THEM AS WELL AS DOWNED POWER LINES WHICH AT THE
TIME OF THIS REPORT WERE STILL LIVE.
0730 PM TROPICAL STORM NATCHEZ 31.55N 91.39W
09/01/2008 ADAMS MS COUNTY OFFICIAL
THE TOWN OF NATCHEZ IS COMPLETELY OUT OF POWER AS THE
TRANSMISSION FEEDS ARE DOWN. TREES DOWN ALL OVER THE
COUNTY.
0930 PM TROPICAL STORM FERRIDAY 31.63N 91.56W
09/01/2008 CONCORDIA LA COUNTY OFFICIAL
NO POWER TO THE ENTIRE COUNTY. TREES DOWN ALL OVER THE
PLACE.
1015 PM TROPICAL STORM MONTEREY 31.45N 91.72W
09/01/2008 CATAHOULA LA LAW ENFORCEMENT
MOBILE HOME DAMAGED. ROOF DAMAGE.
0323 AM TSTM WND DMG 6 N TAYLORSVILLE 31.92N 89.43W
09/02/2008 SMITH MS LAW ENFORCEMENT
TREES DOWN NEAR THE INTERSECTION OF COUNTY ROAD 80 AND
COUNTY ROAD 19...POSSIBLE TORNADO.
0531 AM TSTM WND DMG 2 SE MORTON 32.33N 89.63W
09/02/2008 SCOTT MS EMERGENCY MNGR
A FEW TREES DOWN...POSSIBLE TORNADO...UPDATE...LARGE TREE
DOWN ON MORTON HIGH SCHOOL THREE CLASS ROOMS DAMAGED.
0601 AM TROPICAL STORM CROSSETT 33.13N 91.97W
09/02/2008 ASHLEY AR LAW ENFORCEMENT
TREES DOWN ACROSS THE COUNTY.
0740 AM TORNADO 5 E BURNS 32.13N 89.46W
09/02/2008 SMITH MS EMERGENCY MNGR
TREES DOWN. PROBABLE TORNADO BASED ON RADAR.
0755 AM TSTM WND DMG PURVIS 31.14N 89.41W
09/02/2008 LAMAR MS EMERGENCY MNGR
TREES AND POWERLINES DOWN.
0803 AM TSTM WND DMG STRINGER 31.87N 89.26W
09/02/2008 JASPER MS LAW ENFORCEMENT
TREES DOWN.
0825 AM TSTM WND DMG PAULDING 32.03N 89.04W
09/02/2008 JASPER MS EMERGENCY MNGR
TREES DOWN ACROSS COUNTY ROAD 16.
0900 AM FLOOD BURNS 32.13N 89.55W
09/02/2008 SMITH MS EMERGENCY MNGR
SMALL CREEKS ARE RUNNING OVER THEIR BANKS ACROSS PORTIONS
OF THE COUNTY.
0904 AM FUNNEL CLOUD LAUREL 31.69N 89.14W
09/02/2008 JONES MS EMERGENCY MNGR
0923 AM TORNADO 5 W SANDERSVILLE 31.79N 89.12W
09/02/2008 JONES MS LAW ENFORCEMENT
POWER LINES DOWN...PROBABLE TORNADO BASED ON RADAR.
0945 AM FLASH FLOOD PETAL 31.34N 89.25W
09/02/2008 FORREST MS EMERGENCY MNGR
SEVERAL RDS UNDER WATER AND ARE NOW CLOSED OFF.
1015 AM FLASH FLOOD LAUREL 31.69N 89.14W
09/02/2008 JONES MS EMERGENCY MNGR
SEVERAL ROADS AND STREETS ARE COVERED WITH WATER AND HAVE
BEEN CLOSED IN LAUREL AND ACROSS THE COUNTY.
1015 AM FLASH FLOOD LAUREL 31.69N 89.14W
09/02/2008 JONES MS EMERGENCY MNGR
SEVERAL HOMES ARE FLOODING.
1015 AM TORNADO 2 NE GARLANDVILLE 32.24N 89.10W
09/02/2008 NEWTON MS EMERGENCY MNGR
NEWTON ALERT REPORTS OF SPORADIC TREES AND LIMBS DOWN
ALONG A PATH FROM GIP WALL ROAD...TO JUST WEST OF THE
COUNTRY CLUB ALONG HIGHWAY 80...TO NEAR THE INTERSECTION
OF HWY 503 AND COUNTRY CLUB RD. SPOTTERS TRACKED A FUNNEL
CLOUD ALONG THIS PATH...AND DAMAGE LIKELY DUE TO SPORADIC
TOUCHDOWN OF A WEAK TORNADO.
1041 AM TORNADO 2 E DECATUR 32.44N 89.08W
09/02/2008 NEWTON MS EMERGENCY MNGR
TREES DOWN ON GOOD HOPE ROAD. LIKELY ASSOCIATED WITH
FUNNEL CLOUD AND WEAK TORNADO EARLIER REPORTED. REPORT
FROM NEWTON ALERT.
1055 AM FLASH FLOOD BROOKLYN 31.06N 89.19W
09/02/2008 FORREST MS EMERGENCY MNGR
ONE HOME IN BROOKLYN HAS BEEN FLOODED WITH OVER ONE FOOT
OF WATER.
1100 AM FLASH FLOOD LAUREL 31.69N 89.14W
09/02/2008 JONES MS EMERGENCY MNGR
WATER IS ENTERING A HOME IN LAUREL.
1100 AM FLASH FLOOD BROOKLYN 31.06N 89.19W
09/02/2008 FORREST MS EMERGENCY MNGR
A PORTION OF WOLF BRANCH ROAD WAS WASHED OUT. NUMEROUS
ROADS ARE UNDER WATER AND HAVE BEEN CLOSED.
1100 AM FLASH FLOOD PETAL 31.34N 89.25W
09/02/2008 FORREST MS EMERGENCY MNGR
A FEW ROADS IN THE PETAL AREA HAVE BEEN WASHED OUT.
NUMEROUS ROADS ARE UNDER WATER AND HAVE BEEN CLOSED.
1100 AM FLASH FLOOD 2 N LAUREL 31.72N 89.14W
09/02/2008 JONES MS EMERGENCY MNGR
APARTMENTS FLOODED WITH 2 FEET OF WATER. CARS FLOATING.
1127 AM FUNNEL CLOUD 5 SE PHILADELPHIA 32.72N 89.05W
09/02/2008 NESHOBA MS EMERGENCY MNGR
REPORTED NEAR THE MISSISSIPPI BAND OF CHOCTAW INDIANS
RESERVATION.
1130 AM FLASH FLOOD 5 E STRINGER 31.87N 89.18W
09/02/2008 JASPER MS LAW ENFORCEMENT
COUNTY ROAD 21 IS UNDER WATER AND HAS BEEN CLOSED.
1229 PM FLASH FLOOD BUDE 31.46N 90.85W
09/02/2008 FRANKLIN MS EMERGENCY MNGR
EXTENSIVE FLASH FLOODING IN FRANKLIN COUNTY. NUMEROUS
ROADS COVERED WITH WATER. PEOPLE BEING RESCUED FROM
MOBILE HOMES BY BOAT IN BUDE. 6 INCHES OF RAIN IN BUDE
SINCE 7 AM THIS MORNING.
1230 PM FLASH FLOOD BROOKHAVEN 31.58N 90.45W
09/02/2008 LINCOLN MS EMERGENCY MNGR
SEVERAL COUNTY ROADS ARE UNDER WATER AND HAVE BEEN
CLOSED.
1245 PM FLASH FLOOD BUDE 31.46N 90.85W
09/02/2008 FRANKLIN MS PUBLIC
SEVERAL ROADS ARE UNDER WATER IN THE BUDE AND MEADVILLE
AREA.
1250 PM FLASH FLOOD NEWTON 32.32N 89.16W
09/02/2008 NEWTON MS EMERGENCY MNGR
A FEW ROADS...ACROSS THE COUNTY...ARE UNDERWATER AND HAVE
BEEN CLOSED.
0100 PM TROPICAL STORM BUDE 31.46N 90.85W
09/02/2008 FRANKLIN MS LAW ENFORCEMENT
NUMEROUS TREES AND POWERLINES DOWN.
0135 PM FLASH FLOOD PURVIS 31.14N 89.41W
09/02/2008 LAMAR MS EMERGENCY MNGR
MOBILE HOME HAS SUSTAINED WATER DAMAGE.
0200 PM FLASH FLOOD NEWTON 32.32N 89.16W
09/02/2008 NEWTON MS EMERGENCY MNGR
WATER 1-2 FEET DEEP FLOWING ACROSS SEVERAL ROADS IN
NEWTON COUNTY. REPORTS FROM NEWTON ALERT.
0249 PM FUNNEL CLOUD 3 ESE BROOKHAVEN 31.57N 90.40W
09/02/2008 LINCOLN MS EMERGENCY MNGR
REPORTED NEAR HARBOR LANE.
0250 PM TORNADO 10 NE COLLINS 31.74N 89.44W
09/02/2008 COVINGTON MS EMERGENCY MNGR
HOUSES DAMAGED, TREES AND POWER LINES DOWN NEAR HOT
COFFEE...PROBABLE TORNADO BASED ON RADAR.
0317 PM TORNADO 3 NE WESSON 31.73N 90.36W
09/02/2008 COPIAH MS EMERGENCY MNGR
NUMEROUS TREES DOWN...PROBABLE TORNADO BASED ON RADAR.
UPDATED...TREES HAVE FALLEN ON A HOUSE NEAR RYAN AND
DEASON ROAD. NUMEROUS TREES WERE UPROOTED AND SNAPPED.
0330 PM HEAVY RAIN BAY SPRINGS 31.98N 89.28W
09/02/2008 M6.20 INCH JASPER MS EMERGENCY MNGR
SINCE 7 AM.
0330 PM FLASH FLOOD BAY SPRINGS 31.98N 89.28W
09/02/2008 JASPER MS PUBLIC
BUS DRIVERS REPORTED NUMEROUS ROADS UNDER WATER ACROSS
JASPER COUNTY.
0340 PM FUNNEL CLOUD 1 S CRYSTAL SPRINGS 31.98N 90.36W
09/02/2008 COPIAH MS EMERGENCY MNGR
0345 PM FLASH FLOOD 5 WNW FOREST 32.38N 89.55W
09/02/2008 SCOTT MS EMERGENCY MNGR
ROADS ARE UNDER WATER ACROSS THE NORTHWEST AND WESTERN
PORTIONS OF SCOTT COUNTY.
0554 PM FUNNEL CLOUD 1 W BROOKHAVEN 31.58N 90.46W
09/02/2008 LINCOLN MS EMERGENCY MNGR
NUMEROUS REPORTS OF A FUNNEL CLOUD
0600 PM FLOOD HARRISONBURG 31.77N 91.82W
09/02/2008 CATAHOULA LA LAW ENFORCEMENT
STREET FLOODING.
0600 PM FLOOD WINNSBORO 32.16N 91.72W
09/02/2008 FRANKLIN LA EMERGENCY MNGR
STREET FLOODING.
0600 PM FLOOD CROSSETT 33.13N 91.97W
09/02/2008 ASHLEY AR LAW ENFORCEMENT
WATER COVERING A FEW ROADS.
0600 PM HEAVY RAIN EUDORA 33.12N 91.26W
09/02/2008 M5.50 INCH CHICOT AR EMERGENCY MNGR
SINCE 7 AM.
0600 PM FLOOD JONESVILLE 31.62N 91.83W
09/02/2008 CATAHOULA LA LAW ENFORCEMENT
STREET FLOODING.
0615 PM FLOOD ST. JOSEPH 31.92N 91.24W
09/02/2008 TENSAS LA LAW ENFORCEMENT
WATER COVERING A FEW ROADS.
0615 PM FLOOD BASTROP 32.77N 91.91W
09/02/2008 MOREHOUSE LA LAW ENFORCEMENT
WATER COVERING A FEW ROADS.
0615 PM FLOOD EUDORA 33.12N 91.26W
09/02/2008 CHICOT AR EMERGENCY MNGR
SEVERAL COUNTY ROADS ARE CLOSED ACROSS CHICOT COUNTY.
0700 PM FLOOD CROWVILLE 32.24N 91.59W
09/02/2008 FRANKLIN LA PUBLIC
STREET FLOODING.
1045 PM TSTM WND DMG HARRISONBURG 31.77N 91.82W
09/02/2008 CATAHOULA LA LAW ENFORCEMENT
TRAILER HOME WAS BLOWN OVER ON ITS SIDE IN EAST
HARRISBURG. ROOF WAS BLOWN OFF A TRAILER HOME ON HWY
3101. SEVERAL TREES AND POWER LINES WERE BLOWN DOWN IN
THE SANDY LAKE AREA. POSSIBLE TORNADO.
1143 PM FLASH FLOOD WINNSBORO 32.16N 91.72W
09/02/2008 FRANKLIN LA TRAINED SPOTTER
SEVERAL INCHES OF WATER AT WILSON ROAD AND HIGHWAY 4.
RELAYED BY WFO SHREVEPORT.
1143 PM FLASH FLOOD WINNSBORO 32.16N 91.72W
09/02/2008 FRANKLIN LA TRAINED SPOTTER
6 INCHES OF WATER COVERING HIGHWAY 4 IN WINNSBORO. ALSO
SEVERAL STREETS IN AND AROUND WINNSBORO ARE BLOCKADED BY
LOCAL OFFICIALS. RELAYED BY WFO SHREVEPORT.
1215 AM FLASH FLOOD WINNSBORO 32.16N 91.72W
09/03/2008 FRANKLIN LA TRAINED SPOTTER
SPOTTER REPORTED A FOOT OF WATER ON DOBBER GLASS ROAD.
RELAYED BY WFO SHREVEPORT.
&&
JCULINLocal storm report, Sep 3, 2:19 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
219 AM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM FLASH FLOOD SICILY ISLAND 31.85N 91.66W
09/03/2008 CATAHOULA LA LAW ENFORCEMENT
HIGHWAY 8 CLOSED DUE TO HIGH WATER. A FEW APARTMENT
COMPLEX BEING INUNDATED WITH WATER.
0145 AM FLASH FLOOD SICILY ISLAND 31.85N 91.66W
09/03/2008 CATAHOULA LA LAW ENFORCEMENT
HIGHWAY 8 CLOSED DUE TO HIGH WATER. A FEW APARTMENT
COMPLEXES IN TOWN BEING INUNDATED WITH HIGH WATER.
&&
BRYANTLocal storm report, Sep 3, 2:21 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
221 AM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM FLASH FLOOD RAYVILLE 32.47N 91.76W
09/03/2008 RICHLAND LA LAW ENFORCEMENT
MANY ROADS CLOSED THROUGHOUT THE PARISH DUE TO HIGH
WATER. MANY HOMES BEING INUNDATED WITH HIGH WATER THROUGH
THE PARISH.
&&
BRYANTLocal storm report, Sep 3, 2:47 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
247 AM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM TSTM WND GST RAYVILLE 32.47N 91.76W
09/03/2008 E40.00 MPH RICHLAND LA BROADCAST MEDIA
TREES DOWN JUST SOUTH OF RAYVILLE
&&
JCULINLocal storm report, Sep 3, 2:49 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
249 AM CDT WED SEP 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 AM NON-TSTM WND GST RAYVILLE 32.47N 91.76W
09/03/2008 E40.00 MPH RICHLAND LA BROADCAST MEDIA
TREES DOWN JUST SOUTH OF RAYVILLE
&&
JCULINThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:04 PM CDT | Flash Flood Warning | JAN | Catahoula, Concordia, Franklin, Richland | 3 hr |
| Sep 2, 8:44 PM CDT | Tornado Warning | JAN | Catahoula | 30 min |
| Sep 2, 9:42 PM CDT | River Flood Warning | JAN | Franklin | 20 days |
| Sep 2, 9:52 PM CDT | Flash Flood Warning | JAN | Catahoula, Concordia | 113 min |
| Sep 2, 10:07 PM CDT | Tornado Warning | JAN | Catahoula, Concordia | 38 min |
| Sep 2, 10:59 PM CDT | Tornado Warning | JAN | Catahoula, Franklin | 46 min |
| Sep 2, 11:18 PM CDT | Flash Flood Warning | JAN | Franklin, Tensas | 12 hr |
| Sep 2, 11:19 PM CDT | Areal Flood Warning | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 4 hr |
| Sep 2, 11:24 PM CDT | Tornado Warning | JAN | Catahoula, Concordia, Tensas | 51 min |
| Sep 2, 11:30 PM CDT | Tornado Warning | JAN | Catahoula | 45 min |
| Sep 2, 11:58 PM CDT | Flash Flood Warning | JAN | Catahoula, Concordia | 12 hr |
| Sep 3, 2:07 AM CDT | Flash Flood Warning | JAN | Richland | 6 hr |
| Sep 3, 4:47 AM CDT | Flash Flood Warning | JAN | East Carroll, Madison, West Carroll | 2 hr |
| Sep 3, 6:56 AM CDT | Flash Flood Warning | JAN | East Carroll, Madison, West Carroll | 4 hr |
| Sep 3, 7:19 AM CDT | Tornado Warning | JAN | Catahoula, Concordia, Franklin, Tensas | 41 min |
| Sep 3, 7:44 AM CDT | Areal Flood Warning | JAN | Morehouse | 4 hr |
| Sep 3, 8:10 AM CDT | Areal Flood Warning | JAN | East Carroll, Franklin, Madison, Richland, Tensas, West Carroll | 4 hr |
| Sep 3, 10:35 AM CDT | River Flood Warning | JAN | Franklin | 9 days |
| Sep 3, 10:35 AM CDT | River Flood Warning | JAN | Madison | 3 days |
| Sep 3, 10:35 AM CDT | River Flood Warning | JAN | Tensas | 37 hr |
| Sep 3, 12:05 PM CDT | Areal Flood Warning | JAN | Catahoula, Concordia | 6 hr |
| Sep 3, 12:35 PM CDT | Areal Flood Warning | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 6 hr |
| Sep 3, 5:34 PM CDT | Tornado Warning | JAN | Catahoula | 41 min |
| Sep 3, 5:41 PM CDT | Tornado Warning | JAN | East Carroll, Franklin, Madison, Richland, West Carroll | 34 min |
| Sep 3, 5:53 PM CDT | Tornado Warning | JAN | Catahoula, Franklin, Madison, Richland, Tensas | 52 min |
| Sep 3, 6:13 PM CDT | Lake Wind Advisory | JAN | East Carroll, Franklin, Madison, Morehouse, Richland, West Carroll | 7 hr |
| Sep 3, 6:15 PM CDT | Tornado Warning | JAN | Catahoula | 23 min |
| Sep 3, 6:20 PM CDT | Tornado Warning | JAN | East Carroll, West Carroll | 55 min |
| Sep 3, 6:33 PM CDT | Flash Flood Warning | JAN | East Carroll, Madison, Richland, West Carroll | 4 hr |
| Sep 3, 6:45 PM CDT | Flash Flood Warning | JAN | Catahoula | 3 hr |
Nearby
Tornado Warnings in Louisiana, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.